Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
swelling of legs and ankles
Posted by: Evelyn Vadnais
Date: January 11, 2000 1:38 PM

After taking 60 mg. per day of Prednisone for four weeks and then tapering dow to 10 mg. per day, I still have excessive swelling in legs and ankles. Is this due to Prednisone or a heart condition? No answers from my doctor.

swelling of legs and ankles
Posted by: Ron Kennedy, MD
Date: January 14, 2000 5:58 PM

Could be either one or both. It is best to avoid Prednisone when possible. There are many potential side-effects. I suggest you find a doctor who can treat you by natural means. Us the yellow button in the upper left. You may wish to review these articles:

www.medical-library.net/sites/_your_relationship_with_your_heart.html

or www.medical-library.net/sites/_angina.html

www.medical-library.net/sites/_vitamin_c_and_vascular_disease.html

www.medical-library.net/sites/_atherosclerosis.html

www.medical-library.net/sites/_cardiomyopathy.html

There are others, but these will get you started. Use Search This Site in the upper left to find what you want.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(337 words)